| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to tooth mobility which the customer stated resulted in extraction of the tooth.
Event or Problem Description
The customer reported mobility on tooth #22 after wearing the aligners.Medical intervention is required, and the tooth will be extracted.Aligner treatment was completed.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).